Hyperinvariant subspaces and quasinilpotent operators

Document Type : Research Paper


Department of‎ ‎Mathematics‎, ‎University‎ ‎of Zanjan‎, ‎P.O‎. ‎Box 45195-313‎, ‎Zanjan‎, ‎Iran


For a bounded linear operator on Hilbert space we define a sequence of the so-called weakly extremal vectors‎. ‎We study the properties of weakly extremal vectors and show that the orthogonality equation is valid for weakly extremal vectors‎. ‎Also we show that any quasinilpotent operator $T$ has an hypernoncyclic vector‎, ‎and so $T$ has a nontrivial hyperinvariant subspace‎.


Main Subjects

Volume 41, Issue 4 - Serial Number 4
August 2015
Pages 805-813
  • Receive Date: 08 February 2014
  • Revise Date: 07 May 2014
  • Accept Date: 07 May 2014
  • First Publish Date: 01 August 2015